# SDR QXEA200500713

- Difficulty date: April 23, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 18,799 hours, 26,477 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Condition: Chafed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - ALL RIGHTHAND FORWARD EMERGENCY EXIT DOOR STOPS HAVE LIGHT CHAFING.  REPAIRED IAW RD 8-52-349.
